# SDR ABXA080178

- Difficulty date: June 7, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 57,483 hours, 45,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L2G2H20N
- Condition: Burned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING THE INOP LT INBO TAIL LIGHT AND THIS LT AFT WING TIP LIGHT FOUND WIRE L 26AH20N BURNT FROM R5-1051D TO GROUND STUD 713 IAW WDM 33-42-02. (A)
